Differential and Integral Equations

A compactness theorem for harmonic maps

Shoichiro Takakuwa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider harmonic maps between compact Riemannian manifolds $M$, $N$ of dimension $m$, $n$ respectively. In case $m \ge 3$ we show that any set of harmonic maps with the uniformly bounded $m$-energy is compact in $C^{\infty}(M,N)$. As a corollary we obtain the gradient estimate of harmonic maps.

Article information

Differential Integral Equations, Volume 11, Number 1 (1998), 169-178.

First available in Project Euclid: 1 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58E20: Harmonic maps [See also 53C43], etc.


Takakuwa, Shoichiro. A compactness theorem for harmonic maps. Differential Integral Equations 11 (1998), no. 1, 169--178. https://projecteuclid.org/euclid.die/1367414141

Export citation